# SDR USAA200708006

- Difficulty date: August 30, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Aircraft time: 25,437 hours, 13,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 25 X 11 INCH DELAMINATION AT RIGHT O/B FLAP T/E AREA.  REPAIRED IN ACCORDANCE WITH SRM 57-53-00 & EA 84951 & SRM 57-53-00.
